# SDR UIEA2020101102210

- Difficulty date: October 11, 2020
- Submitted: October 19, 2020
- Operation: Air carrier
- Aircraft: N1361A
- Make and model: Boeing 767-31B
- Aircraft serial: 26265
- Aircraft time: 92,789 hours, 20,448 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Status Message
- Condition: False Activation
- Location: Lt Fire Loop
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

LT ENGINE FIRE LP 1 STATUS MESSAGE IN FLIGHT.  TRANSFERRED TO MDDR NR 135887, IAW MEL 26-11-01-01, CAT C, DUE DATE 21OCT20.  PLACARDS INSTALLED.  C/W FIM TASK 26-11 FAULT TREE 805.  SYSTEM TEST OKAY AT BLOCK 3.  THIS CLEARS DMI 135887.  PLACARDS REMOVED.  DISPATCH NOTIFIED.
